# SDR UPS08652042

- Difficulty date: April 16, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - CREW REPORTED DURING CLIMB THEY RECEIVED A LT DUCT EICAS MESSAGE.  LIGHT EXTINGUISHED AFTER ENG BLEED AIR SUPPLY AND ISOLATION VALVE CLOSED.  OPS CHECKS NORMAL PER FIM 26-18-00 FIG 104 SHEET 1.
